# SDR ASOA2014031710138

- Difficulty date: February 18, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,378 hours, 28,035 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD ZEE MEMBER TO SKIN ATTACH ANGLE APPEARS CRACKED.  REMOVED ATTACH ANGLE AT FS 625 & STR16L IAW SRM 51-42-06 & SRM 51-42-21.  REMOVED & DRILLED UP NEW ATTACH ANGLE REF SRM 51-40-11.  INSTALLED ATTACH ANGLE REF SRM 51-42-06 & SRM 51-42-21 & DWG 601R350121.
